| Model Number |
EV07181CD |
| Medical Device Problem Codes |
Fracture (1260); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
Event or Problem Description
It was reported that during the procedure, the stent allegedly unable to advance through the sheath and the stent was damaged.The procedure was completed using a larger sheath.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one valeo pta dilatation catheter was returned for the evaluation.Visual evaluation was performed and noted that device appeared to be bloody.The stent was returned bunched up on the outer catheter proximal to the balloon, the balloon was examined under magnification and stent crimp marks were visible on the balloon.No any other anomalies present.Functional test was not performed due to the nature of the complaint.Therefore, the investigation is confirmed for the reported stent damage issue, as stent crimp marks were noted on the balloon under the magnification.The investigation is inconclusive for the reported device incompatibility issue, as functional test was not performed due to the nature of the complaint.A definitive root cause for the alleged device incompatibility issue and stent damage issue could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 11/2023), g3 h11: e1, h6 (result and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.See h10.
Event or Problem Description
It was reported that during the procedure, the stent was allegedly unable to advance through the sheath and became damaged.The procedure was completed using a larger sheath.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4(expiry date: 11/2022), g3.H11: b3, d4(medical device lot number), h6(method, result and conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.